MAUDE Adverse Event Report: BECTON DICKINSON CANNULA INTERLINK VIAL ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON CANNULA INTERLINK VIAL ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303367
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 303367.Batch#: 4247046.Verbatim: sue, was advised to reach out to you regarding an issue you have been dealing with at xxxx.Centracare ems (ambulance) in xxxx has had 2 vials of fentanyl that were punctured using the new (sub safety blunt needle) and when doing so, the vial rubber stops either pushed into the vial or blew the seal and the medication poured out of the vial.This incident is being vetted by our managers and clare to assure no foul play, but it doesn¿t appear to be the case.2 sperate medics, and it appears that there was no previous tampering.1.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.2.Can you please provide an exact date of event in format dd-mmm-yyyy? 01-03-2025.3.Can you please provide the needle material and lot number associated with reported issue? plastic.Lot # 4247046.
 
Additional Manufacturer Narrative
(b)(4) follow up.A device history record review was completed by our quality engineer team for provided material number 303367 and lot number 4247046.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.

Brand Name
CANNULA INTERLINK VIAL ACCESS
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21649325
Report Number1911916-2025-00213
Device Sequence Number20689018
Product Code FMI
UDI-Device Identifier00382903033676
UDI-Public(01)00382903033676(11)240903(17)291130(10)4247046
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303367
Device Lot Number4247046
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown